?

Log in

muscle twitches - Starting Testosterone [entries|archive|friends|userinfo]
Starting Testosterone

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

muscle twitches [May. 11th, 2010|02:10 pm]
Starting Testosterone

startingt

[chaz_in_transit]
I'm getting muscle twitches around my injection site for 2-3 days after injecting... is this normal?  It doesn't hurt or interfere with anything, but it makes me worry about potential muscle or nerve damage.  I'm injecting .4cc of T enanthate weekly. 
LinkReply

Comments:
[User Picture]From: xftranny
2010-05-11 08:57 pm (UTC)
Where did you inject? You need to stay a palm's width away from your knee and hip if you're doing it in your thigh and only do the way upper, way outer portion of your butt. However, you should be fine as you can probably walk, feel your leg and move/feel your toes. Ummm lets see ... the only thought I really really have is that whenever you do an IM injection, you displace muscle and it spasms so that makes sense to me. That's why dislocating a joint or braking a bone hurts so much.

Regardless, as long as you haven't lost function in anything at or below your injection site, you should be fine.

g
(Reply) (Thread)